Your Cart

Your cart is empty

Home  >  Volume 36 (no2)

Monodromy matrices analysis approach of stability of solutions of certain systems of linear differential equations with periodic coefficients by Akinola L. S,AbolarinE.O,Adeyefa, E. Oand Udoye, A. M.(pages 29-36)
Sale price: $5.00
Quantity:

Abstract

This work focuses on the analysis of conditions of stability of single second order and single third order linear differential equations with periodic coefficients by carrying out reduction procedures on their respective monodromy matrices when their fundamental matrices are principal.

Keywords and phrases: Eigenvalue, Stability, Asymptotical stability, Monodromy Matrix, Periodic Coefficient. 

Close
Loading...